Can Nytol Actually Worsen Tinnitus?

Discussion in 'Support' started by Bethnal Lizzie, Jan 18, 2018.

    1. Bethnal Lizzie

      Bethnal Lizzie Member

      Tinnitus Since:
      8 weeks
      Cause of Tinnitus:
      Setraline Anti depressants
      Hi all,

      In desperation I have taken a Nytol tonight to try and induce sleep as my tinnitus has been preventing me sleeping a lot. It was originally triggered by Sertraline by the way.

      Since taking it 3 hours ago I genuinely feel that the tinnitus is LOUDER! For god's sake! Are there ANY drugs that do not have the potential to make tinnitus worse? It's just a mine field trying to navigate what is safe and what isn't.

      Do people think Nytol could have made it worse?

      Thanks

      Lizzie
       
    2. threefirefour
      Peeping tom

      threefirefour Member Benefactor Hall of Fame

      Location:
      California
      Tinnitus Since:
      5/15/16
      Cause of Tinnitus:
      140dB B R U H moment
      Everything does, so probably.
       
      • Agree Agree x 1
    3. Dan RVA

      Dan RVA Member Benefactor

      Location:
      Richmond, VA
      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Not really sure
      I would try to find a different product. Perhaps one that does not have acetaminophen. Have you tried melatonin? Threefirefour is right that it seems like most everything has the possibility of aggravating/inducing T.

      Best wishes,
      Dan
       
      • Agree Agree x 1
    4. AUTHOR
      AUTHOR
      Bethnal Lizzie

      Bethnal Lizzie Member

      Tinnitus Since:
      8 weeks
      Cause of Tinnitus:
      Setraline Anti depressants
      Thanks, it is so distressing to feel that any drug has the potential to make it worse. It just feels like a total minefield and I feel so I'm so mistrusting of any prescription drugs. I think melatonin Will be the only one I am now willing to try. Thanks
       
    5. Daniel Parker

      Daniel Parker Member

      Tinnitus Since:
      31/12/2020
      Cause of Tinnitus:
      Nightmare I think
      I took 2 Nytol 50mg tabs last night to help me sleep and I woke up with worse tinnitus and it's been like this all day :(

      I’ve only had tinnitus for 10 days. Is there anything I can take or do in this early stage to prevent my tinnitus from getting worse?

      Any help or advice would be great.
       

Share This Page

Loading...